# SDR UALA2012030101271

- Difficulty date: February 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 43,982 hours, 11,453 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 7927558
- Part serial: 13
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

REF CH2410 PERFORM PNEUMATIC SYSTEM HEALTH CHK.  COMPLETED CHECK OF THE PRSOV.  PRSOV TESTED OK.  ACCOMPLISHED PNEUMATIC HEALTH CK FROM STEP 34 TO END.  FOUND PRC OUT OF LIMITS AND SENSE LINE FROM PRECOOLER TO PRC LEAKING.  HPPRV CK'D OK.
